# SDR DALA1165071819

- Difficulty date: November 23, 2011
- Submitted: November 28, 2011
- Operation: Air carrier
- Aircraft: N843MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29716
- Aircraft time: 40,074 hours, 8,358 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FROM 30A TO 343 A OVERHEAD ARE INOPERATIVE.  MAINTENANCE REPLACED BATTERY AT SEAT 42A.  SYS OPS NORMAL.
